Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Apr 5, 2012, 8:13 PM EDT for Walker County, Georgia. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 5, 2012, 8:13 PM EDT (00:13 UTC)
- Expired
- Apr 5, 2012, 9:00 PM EDT
- In force
- 47 min
- Issued by
- NWS Atlanta, GA
County Walker County, GA
The radar
The Northeast Alabama radar (KHTX), 69 km from the middle of the area, began a volume at 00:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.2 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1821 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 72 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
578
WWUS82 KFFC 060013
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
813 PM EDT THU APR 5 2012
GAZ001-002-060100-
813 PM EDT THU APR 5 2012
...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL IN WALKER AND
DADE COUNTIES UNTIL 900 PM EDT...
AT 806 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER NOBLE...MOVING NORTHEAST AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PENNY SIZED HAIL AND
FREQUENT CLOUD TO GROUND LIGHTNING AS IT MOVES ACROSS WALKER AND
DADE COUNTIES THROUGH 900 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE CEDAR GROVE...NAOMI...LAFAYETTE...LINWOOD AND NOBLE.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3482 8533 3481 8521 3469 8516 3463 8552
3477 8557
TIME...MOT...LOC 0013Z 239DEG 9KT 3478 8523
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Apr 5, 7:49 PM EDT, 24 minutes earlier.
Area forecast discussion, Apr 5, 7:49 PM EDT, 24 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR AVIATION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 749 PM EDT THU APR 5 2012 .UPDATE... /ISSUED AT 200 PM EDT THU APR 5 2012/ NO SIGNIFICANT CHANGES MADE TO THE OVERALL FORECAST TRENDS BUT I HAVE MADE SOME ADJUSTMENTS TO POPS...WEATHER AND WIND...MAINLY FOR TIMING AND SUCH. INSTABILITY THIS AFTERNOON IS EXPECTED TO BE MARGINAL TO MODERATE AT BEST...WITH LITTLE LOW LEVEL TO MID LEVEL SHEAR EXPECTED...SO WIDESPREAD SEVERE WEATHER IS NOT LIKELY. HOWEVER...WITH ADEQUATE LOW LEVEL FORCING AND THE APPROACHING MID/UPPER LEVEL LOW...ISOLATED SEVERE STORMS ARE STILL A GOOD POSSIBILITY. && .PREV DISCUSSION... /ISSUED 740 AM EDT THU APR 5 2012/ SHORT TERM /TODAY THROUGH FRIDAY NIGHT/... UPPER LEVEL CLOSED LOW JUST WEST OF THE MISSISSIPPI WILL BEGIN MOVING SOUTHEAST TODAY...CROSSING NORTH GEORGIA TONIGHT AND WINDING UP VICINITY OF THE SAVANNAH RIVER VALLEY BY FRIDAY MORNING. SHOWERS AND THUNDERSTORMS SHOULD BEGIN TO DEVELOP LATER THIS MORNING AND INCREASE OVER THE CWA THIS AFTERNOON. WITH COLD 500MB TEMPERATURES...STRONG MID LEVEL JET AND DAYTIME HEATING...A FEW OF THE STORMS COULD BECOME SEVERE AND SPC HAS THE ENTIRE CWA IN A SLIGHT RISK. HAIL AND DAMAGING WINDS SHOULD BE THE MAIN THREATS. SHOWERS AND THUNDERSTORMS SHOULD BE DIMINISHING FROM THE WEST TONIGHT AND BY FRIDAY MORNING MOSTLY EASTERN AREAS SHOULD HAVE ANY SHOWERS AND THUNDERSTORMS AS THE LOW PUSHES OFF THE GEORGIA COAST. HAVE GENERALLY FOLLOWED A COMPROMISE OF THE MAV/MET...FAVORING WARMER NUMBERS FOR TODAY. NORTHWEST FLOW ALOFT AND EASTERLY LOW LEVEL WINDS SHOULD GIVE FRIDAY AND FRIDAY NIGHT A RETURN TO COOL TEMPERATURES. 41 LONG TERM /SATURDAY THROUGH WEDNESDAY/... NORTHWEST FLOW ALOFT DOMINATES THROUGH THE LONG TERM. FRONTAL PASSAGE ASSOCIATED WITH GREAT LAKES LOW PRESSURE SYSTEM FORECAST BY GUIDANCE TO OCCUR SUNDAY INTO EARLY MONDAY MORNING. 00Z GFS AND 00Z ECMWF BOTH HAVE FRONT ENTERING NW GEORGIA BETWEEN 12Z AND 18Z ON SUNDAY WITH CWA CLEARANCE AROUND 06Z MONDAY. INSTABILITY IS MINIMAL WITH THIS FRONT...WITH MUCAPE VALUES WELL BELOW 500 J/KG. COOLER AND DRIER AIR WILL BE ON TAP FOR MONDAY. WILL HAVE TO WATCH FOR 500 MB SHORTWAVE TROUGHS MOVING THROUGH THE CWA ON TUESDAY WITH THE NORTHWEST FLOW. PRECIPITATION WILL DEPEND HEAVILY ON TIMING OF 500 MB SHORTWAVE TROUGHS AND AVAILABLE MOISTURE. 00Z ECMWF HINTS AT THE DEVELOPMENT OF A 500 MB LOW THAT WILL MOVE ACROSS GEORGIA ON WEDNESDAY...PREVIOUS RUN HAD A SIMILAR 500 MB LOW DEVELOP. 00Z GFS KEEPS STRAIGHT NORTHWEST FLOW ON WEDNESDAY...WILL NEED TO CONTINUE WATCHING FOR PRECIPITATION POTENTIAL. 10 PREV DISCUSSION... && .AVIATION... 00Z UPDATE... MAIN CONCERN IS TIMING OF CONVECTION OVER ALABAMA ASSOCIATED WITH AN UPPER LOW THAT WILL TRACK ACROSS THE FORECAST AREA OVERNIGHT. TIMING TOOL SUGGESTS CURRENT ALABAMA CONVECTION WILL ARRIVE IN ATLANTA METRO AREA AROUND 02-03Z THIS EVENING... AND LIKELY PERSIST FOR A COUPLE OF HOURS. HAVE SHOWN THIS TIMING IN 00Z TAFS. LOW CLOUDS WILL WRAP AROUND BACK SIDE OF UPPER LOW AS IT LIFTS TO THE ENE OF ATLANTA...SO STILL EXPECT AT LEAST MVFR CIGS BY 09-10Z TONIGHT...AND THESE CIGS WILL LIKELY PERSIST UNTIL 18Z BEFORE LIFTING JUST ABOVE MVFR LEVELS AND PREVAILING THERE THROUGH 00Z SAT. CURRENT WSW WIND DIRECTIONS WILL SWING NW TOWARD 04-06Z TONIGHT... THEN NE AROUND 09-10Z. TONIGHT 5-7KT WIND SPEEDS WILL INCREASE BY 15Z TO AROUND 10G17KT...THEN 12G20KT BY 18Z. GUSTS MAY END BY 21-23Z FRI. //ATL CONFIDENCE...00Z UPDATE MEDIUM ALL ELEMENTS. 39 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 80 54 66 44 / 70 60 30 5 ATLANTA 78 55 67 50 / 70 60 10 5 BLAIRSVILLE 74 52 64 46 / 70 60 20 5 CARTERSVILLE 79 51 69 43 / 70 60 10 5 COLUMBUS 81 57 73 48 / 70 40 10 5 GAINESVILLE 78 53 65 46 / 70 60 20 5 MACON 82 56 71 42 / 70 60 20 5 ROME 79 52 72 45 / 70 60 10 5 PEACHTREE CITY 78 52 67 42 / 70 50 10 5 VIDALIA 82 61 71 48 / 70 60 30 5 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 20
Hazardous weather outlook, Apr 5, 7:55 PM EDT, 18 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 755 PM EDT THU APR 5 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-060945- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 755 PM EDT THU APR 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS EVENING AND TONIGHT... NUMEROUS THUNDERSTORMS ARE EXPECTED ACROSS NORTH AND CENTRAL GEORGIA THIS EVENING AND TONIGHT. ISOLATED SEVERE STORMS ARE EXPECTED. .SYNOPSIS... AN UPPER LEVEL LOW PRESSURE SYSTEM WILL MOVE ACROSS THE TENNESSEE VALLEY THIS EVENING AND INTO GEORGIA TONIGHT. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM THESE THUNDERSTORMS WILL BE GUSTY WINDS...HAIL...AND LIGHTNING. DAMAGING WINDS OF 60 MPH AND UP TO GOLF BALL SIZED HAIL ARE EXPECTED WITH THE SEVERE THUNDERSTORMS. THE STRONGEST THUNDERSTORMS WILL MOVE INTO WESTERN GEORGIA FROM ALABAMA BETWEEN 8 AND 10 PM AND SPREAD EAST OVERNIGHT. THE THUNDERSTORMS WILL DECREASE IN INTENSITY AS THEY MOVE EAST. .DISCUSSION... AN UPPER LEVEL LOW PRESSURE SYSTEM WILL SWEEP INTO GEORGIA TONIGHT. SHOWERS AND THUNDERSTORMS THAT MOVED ACROSS THE STATE EARLIER TODAY HAVE ALLOWED THE ATMOSPHERE TO STABILIZE WITH CAPE VALUES GENERALLY BELOW 750 J/KG ACROSS MOST OF NORTH AND CENTRAL GEORGIA. HOWEVER... AS THE UPPER LOW MOVES INTO THE AREA...TEMPERATURES ALOFT WILL COOL. THIS WILL SERVE TO DESTABILIZE THE ATMOSPHERE DESPITE THE LACK OF SURFACE HEATING AFTER SUNSET. THIS INSTABILITY COMBINED WITH THE MOISTURE ACROSS THE AREA WILL ALLOW FOR SHOWERS AND THUNDERSTORMS TO DEVELOP AND MOVE INTO GEORGIA...WITH SOME EXPECTED TO BECOME SEVERE. BECAUSE MOST OF THE INSTABILITY WILL BE ALOFT ASSOCIATED WITH THE COOLER TEMPERATURES FROM THE UPPER LEVEL LOW...THE PRIMARY THREAT AT LEAST INITIALLY WILL BE LARGE HAIL. THE THREAT MAY TRANSITION TO STRONG OR DAMAGING WINDS AFTER MIDNIGHT...BUT THE THUNDERSTORMS WILL BE DECREASING IN INTENSITY BY THAT POINT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... THERE IS A CHANCE OF THUNDERSTORMS FOR FRIDAY ACROSS MAINLY EASTERN GEORGIA BUT THE THREAT WILL DIMINISH THROUGH THE DAY AS THE LOW PRESSURE SYSTEM PULLS OUT OF THE AREA. NO HAZARDOUS WEATHER IS ANTICIPATED SATURDAY THROUGH WEDNESDAY AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION HAS BEEN REQUESTED FOR THIS EVENING AND TONIGHT.
In the hours before
Local storm report, Apr 5, 6:09 PM EDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
609 PM EDT THU APR 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0516 PM TSTM WND DMG SWAINSBORO 32.60N 82.33W
04/05/2012 EMANUEL GA 911 CALL CENTER
ONE TREE BLOWN DOWN BLOCKING WEST CHURCH STREET.
0525 PM TSTM WND DMG 1 NW SUMMERTOWN 32.76N 82.29W
04/05/2012 EMANUEL GA 911 CALL CENTER
ONE TREE BLOWN DOWN AND BLOCKING A PORTION OF MCGARRH
MILL POND ROAD.
0527 PM TSTM WND DMG 4 ESE SUMMERTOWN 32.72N 82.21W
04/05/2012 EMANUEL GA 911 CALL CENTER
ONE TREE BLOWN DOWN AND BLOCKING A PORTION OF LAWRENCE
SHERROD ROAD.
&&
KFRANTZSpecial weather statement, Apr 5, 6:26 PM EDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
626 PM EDT THU APR 5 2012
GAZ104>106-052330-
626 PM EDT THU APR 5 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 50 MPH WINDS
IN SUMTER...CRISP AND DOOLY COUNTIES UNTIL 730 PM EDT...
AT 624 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER DESOTO...MOVING EAST AT 30 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS IT MOVES ACROSS
SUMTER...CRISP AND DOOLY COUNTIES THROUGH 730 PM EDT. SOME LOCATIONS
IN THE PATH OF THIS STORM INCLUDE LAMAR...HUNTINGTON...LESLIE...
DESOTO...COBB...FORT EARLY...DRAYTON...GEORGIA VETERANS MEMORIAL
STATE PARK...RAINES...WENONA...ARABI...RICHWOOD...VIENNA...CORDELE
AND EAST CRISP. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
&&
LAT...LON 3182 8386 3183 8388 3184 8394 3185 8395
3191 8394 3191 8416 3201 8419 3220 8362
3181 8362
TIME...MOT...LOC 2226Z 258DEG 26KT 3194 8405Special weather statement, Apr 5, 7:03 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
703 PM EDT THU APR 5 2012
GAZ001>003-052330-
703 PM EDT THU APR 5 2012
...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL IN WALKER...
CATOOSA AND DADE COUNTIES UNTIL 730 PM EDT...
AT 655 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CHATTANOOGA VALLEY...MOVING NORTHEAST AT 10
MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE NICKEL SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO MPH AS IT MOVES ACROSS
WALKER...CATOOSA AND DADE COUNTIES THROUGH 730 PM EDT. SOME LOCATIONS
IN THE PATH OF THIS STORM INCLUDE CHATTANOOGA VALLEY...LOOKOUT
MOUNTAIN...FAIRVIEW...FORT OGLETHORPE AND LAKEVIEW. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3498 8517 3488 8533 3495 8540 3499 8536
3499 8517
TIME...MOT...LOC 2304Z 239DEG 7KT 3495 8532Special weather statement, Apr 5, 7:33 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
733 PM EDT THU APR 5 2012
GAZ001-002-060015-
733 PM EDT THU APR 5 2012
...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL IN WALKER AND
DADE COUNTIES UNTIL 815 PM EDT...
AT 727 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES SOUTH OF RISING FAWN...MOVING NORTHEAST
AT 5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO MPH AS IT MOVES ACROSS
WALKER AND DADE COUNTIES THROUGH 815 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE RISING FAWN...CEDAR GROVE...COOPER HEIGHTS
AND CLOUDLAND CANYON STATE PARK. HEAVY DOWNPOURS WILL CAUSE PONDING
OF WATER ON ROADWAYS.
&&
LAT...LON 3489 8548 3476 8531 3459 8552 3459 8553
3460 8554 3480 8558
TIME...MOT...LOC 2333Z 231DEG 6KT 3469 8554Special weather statement, Apr 5, 8:00 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
800 PM EDT THU APR 5 2012
GAZ003-060045-
800 PM EDT THU APR 5 2012
...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL IN CATOOSA
COUNTY UNTIL 845 PM EDT...
AT 752 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BLUE SPRING...MOVING NORTHEAST AT 15 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PENNY SIZED HAIL AND
FREQUENT CLOUD TO GROUND LIGHTNING AS IT MOVES ACROSS CATOOSA COUNTY
THROUGH 845 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
BLUE SPRING...BEAUMONT...BOYNTON...FORT
OGLETHORPE...LAKEVIEW...RINGGOLD...INDIAN SPRINGS...GRAYSVILLE AND
SALEM. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3498 8498 3497 8499 3494 8499 3490 8502
3477 8520 3485 8520 3486 8526 3499 8526
3499 8498
TIME...MOT...LOC 2359Z 225DEG 13KT 3491 8519Special weather statement, Apr 5, 8:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
813 PM EDT THU APR 5 2012
GAZ001-002-060100-
813 PM EDT THU APR 5 2012
...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL IN WALKER AND
DADE COUNTIES UNTIL 900 PM EDT...
AT 806 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER NOBLE...MOVING NORTHEAST AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PENNY SIZED HAIL AND
FREQUENT CLOUD TO GROUND LIGHTNING AS IT MOVES ACROSS WALKER AND
DADE COUNTIES THROUGH 900 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE CEDAR GROVE...NAOMI...LAFAYETTE...LINWOOD AND NOBLE.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3482 8533 3481 8521 3469 8516 3463 8552
3477 8557
TIME...MOT...LOC 0013Z 239DEG 9KT 3478 8523The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 8:00 PM EDT | Special Weather Statement | FFC | Catoosa | 45 min |
| Apr 5, 8:37 PM EDT | Special Weather Statement | FFC | Whitfield | 38 min |
| Apr 5, 8:54 PM EDT | Special Weather Statement | FFC | Chattooga | 51 min |
| Apr 5, 8:57 PM EDT | Special Weather Statement | FFC | Murray | 48 min |
| Apr 5, 9:18 PM EDT | Special Weather Statement | FFC | Walker, Whitfield | 42 min |
| Apr 5, 9:46 PM EDT | Special Weather Statement | FFC | Floyd | 44 min |
| Apr 5, 9:48 PM EDT | Special Weather Statement | FFC | Gordon | 42 min |
| Apr 5, 10:03 PM EDT | Special Weather Statement | FFC | Chattooga | 42 min |
| Apr 5, 10:05 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Floyd | 40 min |
| Apr 5, 10:44 PM EDT | Special Weather Statement | FFC | Chattahoochee, Muscogee | 31 min |
| Apr 5, 10:52 PM EDT | Special Weather Statement | FFC | Towns | 23 min |
| Apr 5, 11:00 PM EDT | Special Weather Statement | FFC | Gordon | 45 min |
| Apr 5, 11:15 PM EDT | Special Weather Statement | FFC | Bartow | 30 min |
| Apr 5, 11:18 PM EDT | Special Weather Statement | FFC | Dawson | 27 min |
| Apr 5, 11:42 PM EDT | Special Weather Statement | FFC | Hall, Jackson | 48 min |
| Apr 6, 12:31 AM EDT | Special Weather Statement | FFC | Hall | 29 min |
| Apr 6, 12:57 AM EDT | Special Weather Statement | FFC | Hall | 33 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.